|
On the Growth of the Number of Determinants with Restricted Entries
L. M. Arutyunyan Moscow Center for Fundamental and Applied Mathematics
Abstract:
We study the problem about the number of distinct determinants of matrices with entries from a fixed set.
Keywords:
sum-product phenomenon, determinants.
Received: 20.01.2018 Revised: 26.01.2021
Citation:
L. M. Arutyunyan, “On the Growth of the Number of Determinants with Restricted Entries”, Mat. Zametki, 109:6 (2021), 803–809; Math. Notes, 109:6 (2021), 843–848
Linking options:
https://www.mathnet.ru/eng/mzm11935https://doi.org/10.4213/mzm11935 https://www.mathnet.ru/eng/mzm/v109/i6/p803
|
Statistics & downloads: |
Abstract page: | 280 | Full-text PDF : | 27 | References: | 44 | First page: | 26 |
|